MathSciNet Relay Station
MathSciNet bibliographic data
MR286814 (44 #4021) 15.55
Fiedler, Miroslav Bounds for the determinant of the sum of hermitian matrices. Proc. Amer. Math. Soc. 30 1971 27–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement